Showing all 4 results

  • PIRITON ALLERGY * 30 TABS

    2,650.00

    act as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes.

    These tablets are effective for:

    • Hayfever
    • Dust mites and mould spore allergies
    • Nettle rashes and hives
    • Skin allergies and dermatitis
    • Prickly heat and heat rash
    • Allergic reactions to certain foods or food additives
    • Medicine reactions
    • Insect bites and stings
    • Itching caused by chickenpox
    Add to Wishlist
    Add to Wishlist

  • PIRITON ALLERGY SYRUP 150ML

    3,500.00

    helps calm any symptoms of allergies and helps you feel better instantly. It can be used for relieving hayfever and allergy symptoms and is even effective for soothing itchiness when you have chickenpox.

    This product is safe to use for children above 1 year.

    Effective for all allergy symptoms

    • Hayfever
    • Skin allergies
    • Nasal allergies
    • Cold and flu symptoms
    • Dust, pet dander, or mould allergies
    • Nettle rashes and hives
    • Prickly heat and heat rash
    • Food allergies
    • Insect bites and stings
    Add to Wishlist
    Add to Wishlist

  • PIRITON EXP. CHILD (EVANS) 100ML

    1,700.00

    Piriton Expectorant Lintus – 100ml is an effective expectorant and an adjunct in the treatment of upper respiratory infections to relieve conditions such as cough, cold and bronchitis

    Ingredient

    Each 5ml contains Chlorpheniramine maleate BP 2mg, Ammonium Chloride BP 100mg and Sodium Citrate BP 44mg.

     

    Direction for Use

    Shake very well before use. Children between the age of 6 to 12 years administer 1 teaspoonful (5ml) three to four times daily. In adults (age above 12 years) administere 1 to 2 teaspoonfulls (that is 10ml) three to four times daily.

     

    Caution

    This medication may cause drowsiness. If you have taken this medication, please do not drive or operate any machinery. Store below 30C and protect from sunlight. Keep away from the reach of children. Do not use beyond recommended dose except on the advice of a doctor or pharmacist

    Add to Wishlist
    Add to Wishlist

  • PIRITON TAB * 25 STRIPS

    150.00

    Piriton Allergy Tablets provide fast relief from the symptoms of hayfever and other allergies. Each tablet contains chlorphenamine maleate 4mg.

    Suitable for: Adults and children aged 6 years and over.
    Active ingredients: Chlorphenamine Maleate

    Read more at http://www.boots.com/piriton-allergy-tablets-30-tablets-10032788#Arv4vsGtsZzJGfSQ.99

    Add to Wishlist
    Add to Wishlist